# SDR DALA2021041602222

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 927 S30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN CLIP @ STA 927 BETWEEN STR 30. NRC 030-0008:5331-2001/010 00351: TASK COMPLETE. REPLACE SKIN CLIP SECTION REF B717 SRM 53-00-06-2R-2. (LP #1781637)
